# SDR QXEA200801922

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT OUTBOARD SEAT TRACK NR 10 HAS MINOR SCRATCHES AT STATION (X264), (X288), (X289 TO X302), (X342 TO 348), (X394), (X400).  REPAIRED PER RD8-53-1342 AND -8 NDTM 51-00-01, AND -8 200 SRM 51-20-16, 51-20-66.
